Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe diarrhea, vomiting and hot flushes. What to do?

I was in Boston airport suddenly I got very hot and flushed my arms went painfully tingly I was weak just made it to the bathroom diarrhea collapsed on the floor for half hour before I could get up missed my flight and 3 hours later it was a little better for another flight but still had diarrhea and threw up on my self
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
You have a acute diarrhea which leads to dehydration as lot of fluids and electrolytes are lost from body and can cause a person to faint and low BP and hypovolumic shock.
I hope in case of emergency you already musthave been taken care.
Yiu should take rehydration fluid (ORS Oral rehydration fluid) many commercial readymade drinks are available and if you have to much vomiting then simple antiemetic may be of use.
If dehydration is severe and BP is low Intravenous fluid need to be given in the hospital.
If you are OK and no vomiting fluid and fruit juices can be taken to keep you hydrated and may be self limiting illness.
Good luck to you
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor